Thunderstorm Wind, Nevada
- When
- April 29, 4:30 PM CST
- Where
- Nevada County, 5 mi N of Bodcaw
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.617, -93.417
Large trees were downed near the Sutton community.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 29, 2:24 PM CST, 2 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 324 PM CDT SAT APR 29 2006 .DISCUSSION... COMPLEX CONVECTIVE PATTERN HAS EVOLVED THROUGHOUT THE DAY. INITIAL AREA OF STRONG TSTMS MOVING VERY SLOWLY ACROSS NORTHCENTRAL LA. THUS FAR...ALL SVR WX HAS REMAINED SOUTH OF CWA. TSTMS HAVE REMAINED ELEVATED...AS TEMPS HAVE STRUGGLED TO REACH 70 DEGREES IN THE THICKEST AREAS OF CLOUDS AND RAIN. EXTREME LOW LEVEL WIND SHEARS...BOTH SPEED AND DIRECTIONAL...WOULD RESULT IN EXTREME ROTATING POTENTIAL...IF STORMS BECAME SURFACE BASED. FURTHER WEST...WARMING INTO UPPER 70S...BUT DRY SLOT TRYING TO WORK INTO AREA...AND WINDS SHIFTING TO THE WEST. KEEP IN LOW EVENING POPS...BUT MINIMAL SVR THREAT. TWO CONVECTIVE LINES DEVELOPING SOUTHWARD OVER SW AR...AND EXTREME SE OK...HAVE YET TO BE IMPRESSIVE BUT NEED TO BE MONITORED. KEEP IN LOW POPS EAST AFTER MIDNIGHT...WITH CLOUDS CLEARING AREAWIDE BY MIDDAY SUNDAY. NOT MUCH TIME TO MAKE CHANGES AFTER THAT...NW FLOW SETTING UP AND LOW POPS THROUGH WEEK FOR NOW. CHANCE POPS INDICATED MONDAY NIGHT THROUGH TUESDAY...AND POSSIBLY AGAIN LATER IN THE WEEK. PUT IN PATCHY FOG MUCH OF AREA TONIGHT...BUT MAY BE MARGINAL TO MENTION IN FORECAST. HOWEVER...GROUND IS WET...BUT APPEARS TO BE AT LEAST A WINDOW OF OPPORTUNITY FOR CLEAR SKIES AND LIGHT WINDS LATE TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... SHV 58 83 57 84 / 30 10 10 10 MLU 62 81 58 85 / 50 20 10 10 DEQ 54 80 52 80 / 40 10 10 20 TXK 56 81 58 82 / 30 10 10 20 ELD 57 81 54 84 / 40 20 10 20 TYR 55 83 60 86 / 20 10 10 10 GGG 56 83 57 86 / 30 10 10 10 LFK 59 85 57 88 / 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 07/07
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1210 PM CDT SAT APR 29 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-301100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1210 PM CDT SAT APR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN AREA OF STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL GRADUALLY SHIFT EASTWARD ACROSS LOUISIANA THIS AFTERNOON...AS A POTENT UPPER LEVEL LOW ACROSS WEST TEXAS SHIFTS NORTHEAST INTO THE CENTRAL PLAINS. DAMAGING WINDS WILL BE THE PRIMARY THREAT...MAINLY WELL SOUTH OF INTERSTATE 20 WITH THESE STORMS. LOCALLY HEAVY RAINFALL AMOUNTS...BETWEEN ONE TO TWO ADDITIONAL INCHES...COULD OCCUR THROUGH THE EARLY EVENING...RESULTING IN PONDING ON AREA ROADWAYS...AND POSSIBLY MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. A SECOND LINE OF THUNDERSTORMS...FORMING OVER CENTRAL OKLAHOMA...COULD POSSIBLY DEVELOP SOUTHWARD ALONG A SQUALL LINE...AND EXTEND INTO MAINLY THE SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS PORTIONS OF THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. IF THIS LINE OF THUNDERSTORMS DOES FORM...THEY COULD BE SEVERE...WITH LARGE HAIL...AND EVEN ISOLATED TORNADOES...BEING POSSIBLE SEVERE WEATHER THREATS...IN ADDITION TO DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE MONDAY NIGHT AND TUESDAY...WITH A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA. SOME OF THESE THUNDERSTORMS COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY POSSIBLY BE NEEDED ACROSS SOUTHEAST OKLAHOMA... SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS LATE THIS AFTERNOON INTO AT LEAST THE EARLY EVENING. ACTIVATION IS ALSO A POSSIBILITY WITH ONGOING THUNDERSTORMS THIS AFTERNOON...ACROSS PORTIONS OF NORTHERN LOUISIANA...MAINLY SOUTH OF INTERSTATE 20. VII
The Shreveport radar (KSHV), 136 km away, was scanning. The volume nearest the first event began at 22:30 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large trees were downed near the Sutton community.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5496525.